# SDR DL72S992816

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 18A CRACKED AT STA 940 AFT SIDE OF RADIUS BLOCK AT AFT  LOWER BOLT.  REPAIRED PER M/M 53-12-0 PG 816, LEVEL II TIME LIMITED REPAIR.
